# SDR DALA2016041703102

- Difficulty date: April 15, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING AT FWD GALLEY AREA ON STR 23R BETWEEN FRAME 16 TO FRAME 20.  REPLACED CENTER FITTING AT FWD GALLEY AREA ON STR 23R BETWEEN FRAME 16 TO FRAME 20 IAW SRM 51-72-11 AND DWG D53112225.
